| Catalog Number |
P99-190-TX06 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two screwdrivers broke intra-operatively during a surgical procedure.The procedure proceeded with a 5-minute delay.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).The device was returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.